# SDR REXA2022110202379

- Difficulty date: October 24, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670356252
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES ON CLEAT ARE ELONGATED F.S.295.00 STR 23R	REPLACED CLEAT
